# SDR ASOA2014102711514

- Difficulty date: September 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PAX DOOR SILL ANGLE, TOP ANGLE FOUND LOWER CAP ANGLE TO BE CORRODED ALONG THE NUTPLATE HOLES AND NUTPLATES.  CORROSION ON PAX DOOR LWR SILL ANGLE FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-001-A01, REMOVE LOWER SILL ANGLE.  REMOVED 2EA DOOR HINGES AND LWR SILL ANGLE AT PAX DOOR IAW SRM 51-42-20-001-001-A01 AND 51-42-00-001-001-A01.  LOCATED & DRILLED NEW LWR SILL ANGLE IAW SRM 51-40-11-001-001-A01.  REINSTALLED 2 EA DOOR HINGES FITTINGS IAW SRM 51-42-21-001-00-A01 AND DWG SH670-31810.  INSTALLED NEW LWR SILL ANGLE AT PAX DOOR THRESHOLD IAW SRM 51-42-06-001-001-A01.
